# SDR AALA201612179015

- Difficulty date: December 15, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 38,587 hours, 28,597 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Bulb
- Condition: Failed
- Location: Dome Light
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH , HAD TO TURN ON DOME LIGHT. AFTER MOVING DOME SWITCH, BRIGHT FLASH, ARCHING IN THE LIGHT AND LOUD POP. LANDED WITH NO RESIDUE OR SMOKE. SOUNDED LIKE THE BULB BLEW. MAINTENANCE FOUND AND REMOVED DEBRIS FROM DOME LIGHT SOCKET. REPLACED THE BULB WITH PROPER BULBS AND CHECKED IAW AMM 33-12-11.
